A member asked:

I take zanaflex and than i drank a pot of coffee and than took a zanaflex. i got really sick. so looked it up and zanaflex and caffeine have a major interaction.. i drank about 5 cups of coffee between 12:30 and 2:00 it's now 930 can i take the z?

A doctor has provided 1 answer
Dr. Samuel Galima answered

Specializes in Family Medicine

Caffeine which may increase the amount of tizanidine in the system. One cup of caffeine contains 95mg on average, so 5 cups is 475mg (a large amount). It takes approximately 12-15 hours for caffeine to clear the system. If you have not taken Zanaflex before, you may also be experiencing a side effect on its own. Try taking a lower dose (2mg) every 8-12 hrs as needed or wait until caffeine is gone

Answered May 29, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...